# SDR BB06059

- Difficulty date: July 21, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 43,470 hours, 17,966 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N20042
- Part serial: SA00721
- Condition: Failed
- Location: Rt Mlg
- Part time: 15,115 hours, 6,774 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1121, AFTER TAKEOFF, CREW WAS UNABLE TO RETRACT THE LANDING GEAR. FLIGHT RETURNED TO DEPARTURE. MAINTENANCE REPLACED THE RT GEAR TILT ACTUATOR AND LT GEAR TILT POSITIONAL SHUTTLE VALVE PRESSURE SWITCHES.
